메뉴 건너뛰기




Volumn 52, Issue 1, 2002, Pages 55-74

Two extension theorems. Modular functions on complemented lattices

Author keywords

Complemented lattices; Exhaustive modular functions; Extension; Liapunoff theorem; Measures; Nikod m theorems; Orthomodular lattices; Vitali Hahn Saks theorem

Indexed keywords


EID: 0036329863     PISSN: 00114642     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1021719320528     Document Type: Article
Times cited : (4)

References (23)
  • 18
    • 0001580337 scopus 로고
    • Uniform lattices I: A generalization of topological Riesz spaces and topological Boolean rings; Uniform lattices II: Order continuity and exhaustivity
    • (1991) Ann. Mat. Pura Appl. , vol.160 , pp. 347-370
    • Weber, H.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.